On the Equality of Pay-Off Matrices.

J. Gordesch

Metrika (1972)

  • Volume: 19, page 140-149
  • ISSN: 0026-1335; 1435-926X/e

How to cite


Gordesch, J.. "On the Equality of Pay-Off Matrices.." Metrika 19 (1972): 140-149. <http://eudml.org/doc/175542>.

author = {Gordesch, J.},
journal = {Metrika},
pages = {140-149},
title = {On the Equality of Pay-Off Matrices.},
url = {http://eudml.org/doc/175542},
volume = {19},
year = {1972},

AU - Gordesch, J.
TI - On the Equality of Pay-Off Matrices.
JO - Metrika
PY - 1972
VL - 19
SP - 140
EP - 149
UR - http://eudml.org/doc/175542
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.